Format

Send to

Choose Destination
See comment in PubMed Commons below
N Z Med J. 2011 May 27;124(1335):80-3.

Ulnar artery ischaemia following corticosteroid injection for carpal tunnel syndrome.

Author information

1
Middlemore Hospital, Otahuhu, Auckland, New Zealand. shahzad05@gmail.com

Abstract

A 36-year-old female with known bilateral carpal tunnel syndrome was admitted to hospital and given a steroid injection on the ulnar side in her right hand. She suffered immediate ischaemia of the 3rd, 4th, and 5th fingers. Imaging showed decreased flow in the 4th and 5th phalageal arteries. Treatment with iloprost infusion commenced 7 days after the injury, with moderate improvement and further managed with a carpal tunnel release. This case report sheds light on an unusual yet very important complication of carpal tunnel management.

PMID:
21946686
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center